MathSciNet Relay Station
MathSciNet bibliographic data
MR744100 (85f:47030) 47B37
Bonsall, F. F. Boundedness of Hankel matrices. J. London Math. Soc. (2) 29 (1984), no. 2, 289–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement